# SDR LR7A2013072300704

- Difficulty date: July 23, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 61,630 hours, 29,994 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 7075T60063
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, WHILE PERFORMING NR 2153, DURING THE PEELING UP OF THE LT HORIZONTAL STABILIZER FRONT SPAR WEB, FOUND LOWER SKIN INNER HAT SECTION CORRUGATED SKIN CRACKED;  FS1090, HSS199, WL260.  REPAIRED IAW SMP 583, FIG 55-20-07.
